# SDR ASAA2015101613515

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 35,146 hours, 10,516 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4824
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,143 hours, 10,515 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, SELECTED ENGINE ICE ON NR 1 ENGINE BLUE "COWL VALVE OPEN" LIGHT ILLUMINATED BRIGHT BLUE.  NEVER DID GO DIM, CYCLED SEVERAL TIMES.  DID HAVE GREEN "TAI' ON ENGINE DISPLAY.  POWER WAS AT IDLE & JUST ABOVE.  ACFT GROUNDED.  PERFORMED FIM TASK 30-21, TASK 805.  DETERMINED NR 1 ENGINE COWL TAI VALVE DEFECTIVE.  REPLACED NR 1 ENGINE COWL TAI VALVE, REF MM 30-21-11-000-801 AND MM 30-21-11-400-801.  POST INSTALLATION OPS CHECK IS COMPLETE, NO DEFECTS NOTED.
